# SDR IPXA2019030439668

- Difficulty date: March 4, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 74,773 hours, 16,091 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NCR6753504
- Part serial: 032
- Condition: Not Reported
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RIGHT WING OUTBOARD FLAP LOWER SKIN REPAIR AT XOF 547. REPAIRED IAW EO MD11-5750-71297-C.
